# SDR RAIA201306130001

- Difficulty date: June 13, 2013
- Submitted: June 15, 2013
- Operation: Air carrier
- Aircraft: N854HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145408
- Aircraft time: 24,085 hours, 18,596 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, Y, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT CREW RECEIVED A NR 2 ENGINE TEMPERATURE SPIKE.  PULLED THROTTLE BACK AND ENGINE AUTO SHUTDOWN.  DIVERTED.  MX INSPECTED AND R & R NR 2 ENGINE.   OPS CHECKED GOOD.
